# SDR 00FDEA00332

- Difficulty date: May 9, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 70,141 hours, 17,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LAND GEAR WHEEL WELL FWD BULKHEAD AFT FACE CORRODED ON 1 STIFFENER LT & RT O/B.  CENTER LANDING GEAR WHEEL WELL FOUND CORRODED ON L-ANGLE FWD BULKHEAD AFT FACE LWR EDGE.  *S/D*  REMOVED AND REPLACED PER 51-21-01 VOL LLL & 53-00-01 FIG IA VOL I.  SNRM 156- REMOVED AND REPLACED PER SRM 51-33-01 VOL II.
